# SDR 2008UALA06200

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,953 hours, 33,255 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 362624
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP HAS SEGMENT THAT DOES NOT ILLUMINATE BY 2B AND STRIP BY AFT GALLEY BROKEN.   SECURED LOOSE CONNECTIONS AT LIGHT STRIPS.  BOTH TEST NORMAL.  ACFT OK FOR SERVICE.
